# SDR AALA201707079005

- Difficulty date: July 6, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 40,774 hours, 29,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT UNDER AFT JUMPSEAT, THE  LENS WAS MISSING. REPLACED THE LENS. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
